Navy medical question

Discussion in 'Health & Fitness' started by NathJameson, Aug 6, 2016.

Welcome to the Navy Net aka Rum Ration

The UK's largest and busiest UNofficial RN website.

The heart of the site is the forum area, including:

  1. Not sure if anything similar to this has been posted elsewhere but I couldn't see anything and I've had a good look.

    Long story short, I have recently been at the hospital and through a camera test as I was getting an upset stomach often, been told I had a few peptic ulcers inside me. It was first suspected as Crohns but through deeper investigation it appears the ulcers are just a result of tablets (Nurofen plus) that are Non steroidal but can cause peptic ulcers which I didn't realise. I had been taking them to stop me getting migraines when i used to grind my teeth at night (bad habit).

    Since I've stopped taking these tablets I've had tests done and it seems that the ulcers and inflamation has all but disappeared now, so therefore it was just temporary and not a permanent condition.

    Would this effect my medical in any way as it does state that Peptic ulcers are unwaverable but in this instance there isn't really any chance they will come back as I've eliminated the cause and haven't had any symptoms. Might I also add that I haven't received any treatment for them through the hospital either, as they had cleared up before they even got around to prescribing me any tablets for them, as the test results of the camera took so long so come back.
  2. exJenny

    exJenny War Hero Moderator Book Reviewer

  3. Stomach trouble.. Eat oranges.provide vitamins, Hydrate You, and taste the same coming up,as they did going down ,when Your sea sick...;)

Share This Page